Nonlinear Dynamics

, Volume 57, Issue 3, pp 401–410

Stability and implementable ℋ filters for singular systems with nonlinear perturbations

Original Paper

DOI: 10.1007/s11071-008-9450-3

Cite this article as:
Mahmoud, M.S. & Almutairi, N.B. Nonlinear Dyn (2009) 57: 401. doi:10.1007/s11071-008-9450-3


In this paper, we investigate the problem of designing ℋ filter for a class of continuous-time uncertain singular systems with nonlinear perturbations, which can be realized in practice. The perturbation is a time-varying function of the system state and satisfies a Lipschitz constraint. The design objective is to guarantee that a prescribed upper bound on an ℋ performance of the robust filter is attained for all possible energy-bounded input disturbances and all admissible uncertainties and which can be implemented on-line to get a good replica of the state. We first establish sufficient condition for the existence and uniqueness of solution to the singular system connected with the normal filter. Using a linear matrix inequality (LMI) format, we then provide a sufficient condition for the asymptotic stability of the realizable ℋ filter. Then by means of a convex analysis procedure the filter gain matrices are derived and an important special case is readily deduced. Finally, a numerical example is presented to illustrate the theoretical developments.


filter Singular systems Robustness LMIs 

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Systems Engineering DepartmentKing Fahd University of Petroleum and MineralsDhahranSaudi Arabia
  2. 2.Electrical Engineering DepartmentKuwait UniversitySafatKuwait

Personalised recommendations